# SDR QXEA2023062900099

- Difficulty date: June 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 15,681 hours, 9,949 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WHILE EXITING THE RUNWAY @ APPROX 10 KTS, EICAS MESSAGES "BRK LH FAULT" AND "BRK RH FAULT" ILLUMINATED. BRAKES FELT MUSHY FOR ABOUT 4 SECONDS AND THEN RETURNED TO NORMAL FEELING AT WICH POINT EICAS MESSAES DISAPPEARED. REMOVED FROM SERVICE. INTERROGATED CMC. NO FAULTS OR FAULT CODES WERE POSTED ON CURRENT LEG. HOWEVER, AHEAD PRO SHOWS BRK RH FAULT AND BRK LH FAULT. C/W E175 MCN # E320011-01. NO FAULTS FOUND. MTX CONTROL AND MOM REQUESTED TO T/S AHEAD PRO FAULT CODE 32533300NWS AT THE SAME TIME AS THE BRK FAULT MSGS. C/W E175 FIM TASK 32-53-00-810-803-A TO RESET MAU1 NIC MODULE 1. RESET TEST PASSED OK FOR SERVICE. RETURNED TO SERVICE.
